How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My husband had first of a series of spinal injections on

Customer Question

My husband had first of a series of spinal injections on thursday, Since then his entire body is covered in a rash that was beet red and now his skin is turning black, This seems to happen whenever he gets any type of injection or a simple saline for dehydration. He refuses to tell the ortho for fear of them not a;;owing him to finish his injections. Any ideas.
JA: How long have you had the symptoms? What seems to make the symptoms worse or better?
Customer: He's had them for 4 days and nothing makes it better except Benadryl and being knocked out
JA: Anything else in your medical history you think the doctor should know?
Customer: He received blood 6 years ago and had same reaction and 2 years ago he had surgery (hernia) and the same thing happened
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

he could be having some sort of hemolysis reaction to the spinal injections

what is he getting? a steroid injection?

benadryl can help decrease allergic reactions.

Customer: replied 2 months ago.
He has been taking Benadryl, No help.. He had the same reaction when he had a hernia repair surgery 2 years ago
Expert:  Dr. David replied 2 months ago.

he should see an allergy and immunology doctor and get skin allergy testing and blood test to see if they can find what he may be allergic to.